# SDR AALA991262

- Difficulty date: August 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N731AA
- Make and model: Boeing 727227
- Aircraft serial: 20738
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 833-837
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CENTER TANK LOWER SKIN HAS 4 AREAS OF CORROSION ABOVE LEFT PRIMARY HEAT EXCHANGER STATION 833-837.  INSTALLED DOUBLER AND TRIPLER REPAIR PER ESO 11697, DATED 8-19-99.  (M)
